# SDR MYWA2017031400070

- Difficulty date: March 11, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 26,410 hours, 29,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 108772
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 5,560 hours, 3,339 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT CHECK, RIGHT SIDE AFT EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE. TROUBLESHOOTING REVEALED A FAULTY BATTERY PACK, WHICH WAS REMOVED AND REPLACED.
